PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Projective duality and non-degenerated symplectic Monge–Ampère equations

Volume 117 / 2019

Francesco Russo Banach Center Publications 117 (2019), 113-144 MSC: Primary 14N05, 14M17; Secondary 32W20. DOI: 10.4064/bc117-4

Abstract

The aim of these notes is to introduce the basic notions of projective duality and of secant varieties in order to provide a firm background to the geometrical counterpart of the main results by Doubrov and Ferapontov [J. Geom. Phys. 60 (2010), 1604–1616] and Ferapontov, Hadjikos and Khusnutdinova [Int. Math. Res. Not. IMRN 2010, 496–535] on the integrability of non-degenerate symplectic Monge–Ampère equations

Authors

  • Francesco RussoDipartimento di Matematica e Informatica
    Università degli Studi di Catania
    Viale A. Doria 6
    95125 Catania, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image